Revista Matemática Iberoamericana
Full-Text PDF (218 KB) | Metadata | Table of Contents | RMI summary
Published online: 2010-12-31
The $C^m$ Norm of a Function with Prescribed Jets ICharles Fefferman (1) Princeton University, United States
We prove a variant of the classical Whitney extension theorem, in which the $C^m$-norm of the extending function is controlled up to a given, small percentage error.
Keywords: Whitney extension theorem, optimal $C^m$ norm
Fefferman Charles: The $C^m$ Norm of a Function with Prescribed Jets I. Rev. Mat. Iberoam. 26 (2010), 1075-1098. doi: 10.4171/RMI/628